MathSciNet Relay Station
MathSciNet bibliographic data
MR1923568 34A40 (26D15 39A10 39A13)
Bohner, Martin; Clark, Stephen; Ridenhour, Jerry Lyapunov inequalities for time scales. J. Inequal. Appl. 7 (2002), no. 1, 61–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement